# SDR AALA202312183132

- Difficulty date: December 16, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N302SA
- Make and model: Boeing 737823
- Aircraft serial: 44468
- Aircraft time: 8,810 hours, 3,264 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4 DOOR GRIT BARS MISSING RED STRIPES HEAT SHRINK TUBUNG. MAINTENANCE REPLACED HEAT SHRINK TUBING IAW AARD 25-66-00-4.
